Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 221, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 13, 2011, 5:14 PM CDT for Lee County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2011, 5:14 PM CDT (22:14 UTC)
- Expired
- May 13, 2011, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Lee County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:30 PM CDT | TSTM WND DMG | 2 Nw Smiths Station, AL | DAMAGE TO LOCAL FLEA MARKET AT INTERSECTION OF US 280 AND CR 379. TENTS BLOWN OVER AS WELL AS PIECES OF TIN ROOFING THROWN DOWN STREAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 696 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
814
WUUS54 KBMX 132214
SVRBMX
ALC081-132300-
/O.NEW.KBMX.SV.W.0221.110513T2214Z-110513T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT FRI MAY 13 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 600 PM CDT
* AT 509 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
AUBURN UNIVERSITY TO GRIFFEN MILL TO 6 MILES NORTHWEST OF RUSSELL
COUNTY SPORTS COMPLEX...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
OPELIKA...SMITHS...BLEECKER...SMITHS STATION...BEANS MILL...ROBERT
G. PITTS AIRPORT...MONTEREY HEIGHTS AND MOUNT JEFFERSON.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 51 THROUGH 66...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3252 8499 3252 8505 3248 8506 3247 8533
3244 8533 3245 8542 3251 8544 3253 8557
3260 8568 3273 8540 3275 8512 3267 8508
3265 8509 3260 8506
TIME...MOT...LOC 2215Z 239DEG 31KT 3262 8548 3255 8525
3240 8518
$$
272 follow-up statements
767
WWUS54 KBMX 132234
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CDT FRI MAY 13 2011
ALC081-132300-
/O.CON.KBMX.SV.W.0221.000000T0000Z-110513T2300Z/
LEE AL-
534 PM CDT FRI MAY 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LEE COUNTY
UNTIL 600 PM CDT...
AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BEANS MILL TO BLEECKER TO PHENIX CITY...MOVING NORTHEAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
BEANS MILL AND BARTLETTS FERRY DAM.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 57 THROUGH 66...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3252 8499 3252 8505 3248 8506 3248 8528
3257 8543 3263 8556 3273 8540 3275 8512
3267 8508 3265 8509 3259 8505
TIME...MOT...LOC 2234Z 239DEG 31KT 3270 8531 3263 8508
3248 8501
$$
27122
WWUS54 KBMX 132244
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT FRI MAY 13 2011
ALC081-132300-
/O.CON.KBMX.SV.W.0221.000000T0000Z-110513T2300Z/
LEE AL-
544 PM CDT FRI MAY 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LEE COUNTY UNTIL 600 PM CDT...
AT 542 PM CDT/642 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM BEANS MILL TO 10 MILES NORTHEAST OF SMITHS TO
BIBB CITY...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 64 THROUGH 66...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3252 8499 3252 8505 3248 8506 3252 8517
3266 8535 3273 8540 3275 8512 3267 8508
3265 8509 3259 8505
TIME...MOT...LOC 2245Z 239DEG 31KT 3275 8521 3268 8498
3253 8491
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:32 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 13, 3:32 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 332 PM CDT FRI MAY 13 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY. A VERY COMPLEX FORECAST TONIGHT DUE TO RAIN COOLED OUTFLOW BOUNDARY WHICH HAS PUSHED THROUGH CENTRAL ALABAMA. THE OUTFLOW BOUNDARY WAS LOCATED JUST NORTH OF SELMA AND ALEXANDER CITY AT 3 PM. TEMPERATURES ARE IN THE 60S ON THE NORTH SIDE OF THE OUTFLOW BOUNDARY...CREATING VERY STABLE LOW LEVEL CONDTIIONS ACROSS MOST OF THE NORTHERN HALF OF CENTRAL ALABAMA. A VERY DEEP CLOSED UPPER LOW OVER MISSOURI WITH AN ATTENDANT SURFACE COLD FRONT NEAR THE MISSISSIPPI RIVER WILL BE THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT OVERNIGHT ACROSS ALABAMA. AT THIS POINT...IT DOES NOT APPEAR THAT THE AIR MASS WILL RECOVER IN TIME FOR THE LIKELIHOOD OF SEVERE STORMS. AN ISOLATED SEVERE STORM STILL POSSIBLE DUE TO THE STRENGTH OF THE UPPER LEVEL FORCING AND COLD AIR ALOFT. SEVERE STORMS ARE DEVELOPING OVER CENTRAL MISSISSIPPI...BUT AIR MASS IN THIS REGION IS MUCH MORE UNSTABLE THAN AIR MASS OVER ALABAMA... SO STORMS WILL LIKELY WEAKEN AS THEY TRACK EASTWARD INTO WEST ALABAMA. MODELS HAVE BEEN TRENDING TOWARDS A FASTER MOVING COLD FRONT WHICH MEANS STORMS SHOULD BE EAST OF ALABAMA BY SUNRISE SATURDAY. THE STORM PREDICTION CENTER HAS REMOVED THE SLIGHT RISK OF SEVERE STORMS FOR EAST ALABAMA. EARLY MORNING ACTIVITY WILL BE MOSTLY EAST OF I-65 BY SUNRISE SATURDAY AND THIS ACTIVITY WILL BE MOSTLY INTO GEORGIA BY 9 AM. A VERY NICE DAY ON TAP FOR SATURDAY AND DRIER AND COOLER AIR MOVES IN BEHIND EXITING UPPER LEVEL TROF AXIS. THE UPPER LOW WILL MEANDER AROUND THE OHIO VALLEY REGION ON SUNDAY AND THE RAIN ASSOCIATED NEAR THE UPPER LOW SHOULD STAY NORTH OF THE AREA. .LONG TERM...MONDAY THROUGH FRIDAY. A STRONG VORT LOBE ASSOCIATED WITH UPPER LOW WILL ROTATE AROUND BASE OF UPPER LOW AND PUSH MUCH COOLER AIR SOUTHWARD INTO ALABAMA ON MONDAY. THERE IS ALSO ENOUGH MOISTURE WITH THE SHORT WAVE TROF TO PRODUCE SCATTERED SHOWERS. WITH THE CORE OF THE UPPER LOW PASSING TO THE EAST OF ALABAMA...THE INSTABILITY IS NOT AS HIGH AS PREVIOUS MODEL RUNS...AND POTENTIAL FOR ELEVATED THUNDERSTORMS LOOKS VERY MINIMAL AT THIS TIME...AND REMOVED THEM FOR THE FORECAST ON MONDAY. THE SHORT WAVE TROF WILL PASS THOUGH THE AREA QUICKLY WITH THE PRECIPITATION MOVING OUT OF THE AREA MONDAY EVENING. MOSTLY CLEAR SKIES AND MUCH COOLER CONDITIONS TUESDAY AND WEDNESDAY AS AREA REMAINS UNDER THE INFLUENCE OF THE UPPER LOW ALONG THE ATLANTIC COAST. A SHORT WAVE TROF OVER THE SOUTHWEST STATES WILL BRING MODERATING TEMPERATURES AND SOME HIGH CLOUDS INTO ALABAMA ON THURSDAY. THE SHORT WAVE TROF WILL EJECT INTO THE PLAINS STATES BY FRIDAY AND COULD BRING SOME CONVECTION INTO ALABAMA ON FRIDAY. 58/ROSE && .AVIATION...18Z TAF DISCUSSION. LINE OF STRONG THUNDERSTORMS MOVING THROUGH NORTHERN ALABAMA THIS AFTERNOON. SCATTERED THUNDERSTORMS SHOULD BE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON FROM TCL TO ANB. THUNDERSTORM POTENTIAL IN THESE AREAS SHOULD BE DIMINISHING NEAR 00Z. VARIABLE GUSTY WINDS WITH INTERMITTENT MVFR CONDITIONS WILL REMAIN POSSIBLE THROUGH 23/00Z. FARTHER SOUTH...NO ISSUES YET FOR MGM AND TOI. RADAR IS SHOWING SCATTERED THUNDERSTORMS DEVELOPING OVER SOUTHEASTERN MISSISSIPPI AND THESE STORMS SHOULD MOVE IN THE GENERAL DIRECTION OF MGM AND TOI OVER THE NEXT FEW HOURS. SHOWERS AND THUNDERSTORMS MAY REDEVELOP OVERNIGHT ACROSS CENTRAL ALABAMA AS ANOTHER SHORTWAVE PASSES OVER THE SOUTHEAST. TIMING AND COVERAGE OF THIS POTENTIAL WILL NEED TO BE RE-EVALUATED AS CONFIDENCE IS BELOW AVERAGE BEYOND 06Z. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 60 76 51 71 49 / 70 30 10 10 20 ANNISTON 61 77 54 73 52 / 70 30 10 10 20 BIRMINGHAM 61 76 55 71 49 / 70 20 10 10 20 TUSCALOOSA 58 74 54 73 50 / 50 10 10 10 10 CALERA 62 76 55 71 52 / 60 20 10 10 10 AUBURN 63 79 55 72 50 / 50 30 10 10 0 MONTGOMERY 64 81 55 77 51 / 50 20 10 10 0 TROY 64 80 56 76 49 / 40 20 10 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 13, 3:36 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 336 PM CDT FRI MAY 13 2011 ALZ011>015-017>050-142037- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 336 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR CENTRAL ALABAMA THIS AFTERNOON AND LAST THROUGH THE OVERNIGHT HOURS. THE SEVERE WEATHER THREATS INCLUDE LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND CLOUD TO GROUND LIGHTNING. THE TORNADO THREAT IS MINIMAL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED AT SOME POINT TODAY LASTING THROUGH EARLY SATURDAY.
In the hours before
Local storm report, May 13, 3:47 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND GST TROY 31.81N 85.97W
05/13/2011 M60 MPH PIKE AL OFFICIAL NWS OBS
&&
LINHARESSpecial weather statement, May 13, 3:53 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT FRI MAY 13 2011
ALZ031>033-040-132145-
DALLAS AL-GREENE AL-HALE AL-PERRY AL-
353 PM CDT FRI MAY 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE...SOUTHERN
HALE...PERRY AND NORTHERN DALLAS COUNTIES UNTIL 445 PM CDT...
AT 353 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
TISHABEE TO VALDEN TO BOGUE CHITTO...AND MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SELMONT-WEST SELMONT...
SELMA...
GREENSBORO...
MARION...
ORRVILLE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3288 8763 3276 8713 3230 8687 3223 8736
3250 8751 3258 8787 3259 8789 3261 8788
3259 8786 3260 8784 3262 8785 3263 8793
3262 8796 3263 8796
TIME...MOT...LOC 2053Z 270DEG 20KT 3258 8793 3255 8738
3236 8727
75Local storm report, May 13, 4:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG GOSHEN 31.72N 86.13W
05/13/2011 PIKE AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN GOSHEN.
&&
LINHARESLocal storm report, May 13, 4:24 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG 3 NW TROY MUNICIPAL AIR 31.89N 86.04W
05/13/2011 PIKE AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE SHELLHORN COMMUNITY.
&&
LINHARESSpecial weather statement, May 13, 4:39 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT FRI MAY 13 2011
ALZ037-045>048-050-132230-
BARBOUR AL-BULLOCK AL-LEE AL-MACON AL-RUSSELL AL-TALLAPOOSA AL-
439 PM CDT FRI MAY 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALLAPOOSA...LEE...
MACON...RUSSELL...NORTHEASTERN BULLOCK AND EASTERN BARBOUR COUNTIES
UNTIL 530 PM CDT...
AT 439 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MILSTEAD TO 6 MILES EAST OF
DAVISVILLE TO SPRING HILL TO GAINO...AND MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HURTSBORO...
TUSKEGEE...
EUFAULA...
NOTASULGA...
AUBURN...
&&
LAT...LON 3214 8504 3199 8505 3182 8513 3173 8522
3171 8529 3171 8540 3204 8540 3230 8566
3244 8598 3246 8598 3246 8588 3257 8589
3274 8560 3274 8528 3265 8509 3253 8499
3238 8496 3234 8500 3232 8493 3226 8489
TIME...MOT...LOC 2139Z 235DEG 31KT 3248 8586 3236 8556
3210 8531 3181 8533
27Special weather statement, May 13, 5:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT FRI MAY 13 2011
ALZ041-042-044-132300-
AUTAUGA AL-LOWNDES AL-MONTGOMERY AL-
509 PM CDT FRI MAY 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...EXTREME NORTHWESTERN
MONTGOMERY AND NORTHERN LOWNDES COUNTIES UNTIL 600 PM CDT...
AT 505 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WHITE HALL...OR 10 MILES NORTHWEST OF MOSSES...
MOVING NORTH AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PRATTVILLE...
AUTAUGAVILLE...
AUTAUGA COUNTY AIRPORT...
MULBERRY...
BOOTH...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3223 8691 3223 8681 3227 8687 3230 8683
3235 8685 3237 8682 3241 8685 3244 8683
3245 8687 3254 8691 3266 8691 3267 8671
3271 8671 3270 8641 3222 8645 3221 8691
TIME...MOT...LOC 2209Z 182DEG 32KT 3233 8676
27The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:21 AM CDT | Special Weather Statement | BMX | Lamar | 39 min |
| May 13, 9:01 AM CDT | Special Weather Statement | BMX | Fayette | 44 min |
| May 13, 9:40 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 46 min |
| May 13, 10:12 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 26 min |
| May 13, 10:39 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 51 min |
| May 13, 11:08 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 52 min |
| May 13, 11:22 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair | 53 min |
| May 13, 11:51 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 54 min |
| May 13, 12:39 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 37 min |
| May 13, 1:00 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Clay, Cleburne, Shelby, Talladega | 45 min |
| May 13, 1:41 PM CDT | Special Weather Statement | BMX | Chilton, Clay, Cleburne, Coosa, Talladega | 64 min |
| May 13, 3:04 PM CDT | Special Weather Statement | BMX | Dallas, Marengo | 41 min |
| May 13, 3:06 PM CDT | Special Weather Statement | BMX | Pike | 39 min |
| May 13, 3:34 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 41 min |
| May 13, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Montgomery, Pike | 49 min |
| May 13, 3:53 PM CDT | Special Weather Statement | BMX | Dallas, Hale, Perry | 52 min |
| May 13, 4:01 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Montgomery, Russell | 44 min |
| May 13, 4:39 PM CDT | Special Weather Statement | BMX | Lee, Macon, Russell | 51 min |
| May 13, 5:09 PM CDT | Special Weather Statement | BMX | Autauga | 51 min |
| May 13, 5:54 PM CDT | Special Weather Statement | BMX | Elmore | 51 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.